Hello. I'm not a doctor but I don't see the reason of giving a drug such as Diazepam to a person who is unconscious. Unless theres a reason to keep the patient/person sedated for a medical condition, which I would not beable to even take a guess as to what the reason might be. Best wishes,pledge
Unless given for some type of seizure activity or perhaps for amnesia purposes, it is hard to determine. Valium raises the seizure threshold thus making it harder to have a seizure. Many times unconscious people have twitching or something like that. Without having more info it is hard to determine. Valium can just quiet the brain if the unconscious person is exhibiting any subconscious neurological irritability symptoms or if the intracranial pressure is high.
If the patient is on Valium it is a depressant. You want to make sure their airway is protected. If their airway reflexes are obtunded they would need to be intubated. Maybe their patient already is. Best of wishes to u. Pup
- Diazepam Information for Consumers
- Diazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2010 • 3 answers
Posted 2 Feb 2011 • 3 answers
Posted 1 Nov 2012 • 3 answers
Posted 23 Jul 2013 • 1 answer
Posted 16 Jan 2015 • 3 answers